# SDR DALA2014072104169

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 37,088 hours, 32,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY CEILING LIGHTS AT ROW 14 INOPERATIVE.  R & R BATTERY PACK. OPS CHECKED NORMAL.
